# SDR VNAA202508280024

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670392214
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BIN FWD. INBD MOUNT BRACKETS 2 EA. AT FS 797 LBL14 AND RBL 14 HAVE AREAS OF FRETTING CORROSION ON VERTICAL SURFACE (WHEEL BIN MOUNT) REQUIRING BLENDING AND EVALUATION AND BARE METAL ON HORIZONTAL ANGLES WITH DISTORTED SEALANT BEDS REQUIRING STRIPPING AND REESTABLISHMENT.  FOUND THE FS 797 LBL & RBL 14 FWD INBOARD WHEEL BIN BRACKETS TO BE OUT OF LIMITS DUE TO THERE BEING NO LIMITS PROVIDED IN SRM. REMOVED RT WHEEL BIN FWD INBD BRACKET AT FS 797 RBL 14 IAW SRM 51-42-21-00-001-001-A01. REPLACED RT WHEEL BIN FWD. INBD MOUNT BRACKET WITH NEW SERVICEABLE PART IAW SRM 51-42-21-001-001-A01. STRIPPED AND REESTABLISHED SEALANT BEDS IAW SRM 51-23-00-001-001-A01. PAINTED FASTENERS IAW SRM 51-25-00-001-00.
